# SDR TWAA0000612

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND ON RT WING TE, RUST EMITTING FROM TOP INBD BOLT OF CENTER FLAP HINGE CASTING AT REAR SPAR.  ACCOM HIGH FREQ EDDY CURRENT OF HOLES AND AREA PER TWA NDT 51-00-03, PART 6, AND 2 EA CRACKS FOUND.  INSTALLED 4 EA NEW STUDS AND ONE FLAP HINGE FITTING PER MM 57-40-1.
